Share Facebook


05-13-2017, 10:11 AM   #1
Lesli1965
 
Join Date: Feb 2017
Location: Portland, Oregon
Weight gain

I am currently on 30 mg of prednisone daily, next week I will go down 5 mg and 5 mg every week until I am finished. I have developed the dreaded moon face, and since I've been home from the hospital almost 4 weeks I have gained 20 pounds back which I am not so OK with. Once I go off the prednisone will it be easier to lose weight again ? I am currently 40 pounds overweight. The doctor has me on a low residue diet which is tough because there are a lot of white carbs in it, but I'm trying to eat smaller portions which is also tough because prednisone makes me want to eat!!!!


05-13-2017, 11:21 AM   #2
Tony H
Senior Member
 
Tony H's Avatar
 
Join Date: Dec 2012
Location: Cobh, Ireland
I was o pred for over 6 months and it can give you a good appetite , it was good for me as I needed to increase weight after surgery , after I finally got off the pred the appetite did ease off and i'm gradually losing the extra weight ,
I find the best way to loose weight is to grill all your fish and meat and steam all the veg .



__________________
Diagnosed with colitis/crohns 30 years ago .
currently sporting a stoma called IGOR

emazole 40mg daily
05-13-2017, 12:09 PM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Yes, it will be easier to lose weight when you are off prednisone.
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
Reply

Thread Tools


All times are GMT -5. The time now is 10:03 AM.
Copyright 2006-2017 Crohnsforum.com